# SDR UALA2013021800928

- Difficulty date: February 16, 2013
- Submitted: February 19, 2013
- Operation: Air carrier
- Aircraft: N519UA
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 73,217 hours, 27,403 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER FLANGE OF FLOORBEAM BS 365 RBL 5, 9, 13.  MAJOR REPAIR ACCOMPLISHED: HFEC - NO CRACKS NOTED.  REMOVED CORROSION ON UPPER FLANGE OF FLOORBEAM BS 365 RBL 5, 9, 13.  REPAIRED FLOORBEAM.
